man...I don't know if I'm the best person to answer you, but I think it sucks. I had hardly any zits but a lot of redness back about a year and a half ago. Never knew what it was from, but then I took ZenMed for just 3 months and instantly my face got worse. It still isn't clear. If you end up ordering their system don't take the pills. Find a dermatologist and get on something like bactrim or minocycline or anything other than ZENMED'S pills.
DON'T Take Zenmed. Just like AlmostClear7, I took it for 3 months and my acne just went out of control. It took me another 8 months to get back my skin back to normal again and this after going on a 2 month bouts of Doxy and using AHA based products. But I sure wish I NEVER came across Zenmed 'cos I ended up with indented scars which I wouldn't have if not for the severe breakout I had after taking Zenmed for that long. Just go to a derm. I took Zenmed to avoid going to the derm and taking drugs. But I ended up with worst skin and having to go to the derm anyways.
Of course, everyone reacts differently. Just do your research carefully and make your decision. Good luck.